# SDR REXA2022101200860

- Difficulty date: September 19, 2023
- Submitted: October 12, 2023
- Operation: Air carrier
- Aircraft: N934XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15198
- Aircraft time: 28,277 hours, 18,903 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Fitting
- Part number: GC21200454
- Condition: Cracked
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H FIGHT COMPARTMENT SIDE WINDSHIELD SUPPORT POST AFT LOWER FITTING IS CRACKED. REMOVED FITTING P/N:GC212-0045-4 IAW CRJ900 SRM 51-42-21-001-001-A01. REQUIRES REPLACE. INSTALLED NEW FITTING P/N:GC212-0045-4 IAW CRJ900 SRM 51-42-21-001-001-A01. AND COMPLETED FINISH SURFACE IAW CRJ900 SRM 51-21-16-001-001A01. LOCATED AND DRILLED NEW FITTING P/N:GC212-0045-4. IAW CRJ900 SRM 51-40-11-001-001-A01.
